# SDR CA110727009

- Difficulty date: July 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AND SMOKE OBSERVED IN THE CABIN.  FOUND BURNED BALLAST AT ROW 1DC AND 2DC.
